# SDR DALA2014120206386

- Difficulty date: November 23, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N915DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53395
- Aircraft time: 47,747 hours, 26,067 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Worn
- Location: Jettison Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JETTISON BOTTLE CABLE WAS FOUND WORN.  R & R TAILCONE JETTISON CABLE.
